# SDR REXA2021063000480

- Difficulty date: June 11, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 15,542 hours, 11,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: CC670342511
- Condition: Corroded
- Location: Bs 280 Lbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF R/H FS 280 BEAM FOUND BULKHEAD WEB CORRODED AT RBL 9.  REMOVED, FABRICATED NEW. INSTALLED R/H FS 280 LOWER BULKHEAD WEB IAW SRM 53-11-10-201-004-A01.
